MathSciNet Relay Station
MathSciNet bibliographic data
MR2373572 49J40 (49K27)
Yang, X. Q.; Zheng, X. Y. Approximate solutions and optimality conditions of vector variational inequalities in Banach spaces. J. Global Optim. 40 (2008), no. 1-3, 455–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement